# SDR WTAA970126

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door Plunger
- Part number: 31518810
- Condition: Out Of Adjust
- Location: Bagg Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PMD - POD DOOR LIGHT ILLUMINATED ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED POD DOOR WARNING PER MEL 52-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSQUENTLY CLEARED DEFERRAL BY ADJUSTING POS DOOR MICROSWITCH PLUNGER.  OPERATIONAL CHECK SATISFACTORY.  (M)
